×

zbMATH — the first resource for mathematics

Reduction of the calculus of pseudodifferential operators on a noncompact manifold to the calculus on a compact manifold of doubled dimension. (English. Russian original) Zbl 1290.35357
Math. Notes 94, No. 4, 455-469 (2013); translation from Mat. Zametki 94, No. 4, 488-505 (2013).
The authors propose a new quantization procedure for symbols \(\sigma(x,\eta)\) globally defined in \(\mathbb{R}^n\times \mathbb{R}^n\) satisfying the estimates \[ |\partial^\alpha_x \partial^\beta_\eta \sigma(x,\eta)|\leq C_{\alpha\beta}(1+|x|)^{m_1-|\alpha|}(1+ |\eta|)^{m_2-|\beta|}. \] Namely, an injective map \(F: S(\mathbb{R}^n)\to C^\infty(\mathbb{R}^{2n})\) is defined, by setting \[ Ff(v, t)= \sum_{u\in\mathbb{Z}^n} f(v+ u)\,e^{2\pi iut}. \] Let us denote by \(M(\mathbb{R}^{2n})\) the image \(F(S(\mathbb{R}^n))\). Starting from the classical quantization \(\sigma(x,D)\), the new quantization is defined as the operator \[ A_{\sigma}=F\sigma(x,D)F^{-1}:M(\mathbb{R}^{2n})\to M(\mathbb{R}^{2n}). \] Some applications are given concerning Fredholm operators, in particular index \(A_\sigma= \text{index}\,\sigma(x,D)\) is computed.

MSC:
35S05 Pseudodifferential operators as generalizations of partial differential operators
58J40 Pseudodifferential and Fourier integral operators on manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] А. А. Арутюнов, А. С. Мищенко, “Редукция ПДО исчисления на некомпактном многообразии”, Докл. РАН, 451:4 (2013), 1 – 5
[2] У. Рудин, Функциональный анализ, Мир, М., 1975 · Zbl 0253.46001
[3] М. А. Шубин, Псевдодифференциальные операторы и спектральная теория, Добросвет, 2003 · Zbl 0451.47064
[4] М. С. Агранович, “Эллиптические операторы на замкнутых многообразиях”, Дифференциальные уравнения с частными производными – 6, Итоги науки и техн. Сер. Соврем. пробл. мат. Фундам. направления, 63, ВИНИТИ, М., 1990, 5 – 129
[5] В. С. Рабинович, “Априорные оценки и фредгольмовость одного класса псевдодиффенциальных операторов”, Матем. сб., 92(134):2(10) (1973), 195 – 208 · Zbl 0304.47047
[6] А. С. Мищенко, Векторные расслоения и их применения, Наука, М., 1984 · Zbl 0569.55001
[7] V. E. Nazaikinskii, A. Yu. Savin, B. Yu. Sternin, Elliptic Theory and Noncommutative Geometry. Nonlocal Elliptic Operators, Oper. Theory Adv. Appl., 183, Birkhaüser Verlag, Basel, 2008 · Zbl 1158.58013
[8] В. В. Грушин, “Псевдодифференциальные операторы в \(\mathbf R^n\) с ограниченными символами”, Функц. анализ и его прил., 4:3 (1970), 37 – 50 · Zbl 0223.35084
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.